# SDR DL733020122

- Difficulty date: February 1, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 47,042 hours, 32,624 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621258
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LOWER KEEL CHORD AT FS 727 AND STR 27R.  ADDITIONALLY, SEVERAL WEAR LOCATIONS WERE FOUND BETWEEN FS 727 AND FS 715 AND A CRACK WAS FOUND ON THE AFT END OF THE PART AT FS 727A.  THE CORROSION WAS BLENDED AND THE CRACK WAS CUT OUT AND TWO REPAIR ANGLES WERE INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
